# SDR AMWA52

- Difficulty date: September 3, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N167YV
- Make and model: Beech 1900D
- Aircraft serial: UE167
- Aircraft time: 14,247 hours, 27,283 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000059
- Part serial: UE167
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSP IN THE VERT. STAB., THE RIB FLNAGE AT CANTED STAB. STA 54.026 WAS FOUND CRACKED IN THREE PLACES ON THE RT SIDE NEAR THE FWD, CENTER, AND AFT STRG. REPAIRED CRACKS TO RIB FLANGE ACCORDANCE TO BEECH SRM P/N 114-590021-9, 51-70-03
